Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 33, NWS Birmingham, AL

June 14, 2009St. Clair County, Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 14, 2009, 12:00 PM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 12:00 PM CDT (17:00 UTC)
Expired
Jun 14, 2009, 2:00 PM CDT
In force
2 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:00 PM CDTFLASH FLOODPelham, ALA FEW ROADS WERE FLOODED IN PELHAM AND WERE TEMPORARILY IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2687 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 141700
FFWBMX
ALC115-117-121-141900-
/O.NEW.KBMX.FF.W.0033.090614T1700Z-090614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHELBY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...MONTEVALLO...
  HELENA...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
  ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...SPRINGVILLE...PELL CITY...
  ODENVILLE...MOODY...
  TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TALLADEGA SPRINGS...TALLADEGA...
  SYLACAUGA...CHILDERSBURG...

* UNTIL 200 PM CDT

* AT 1157 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED THAT 
BETWEEN ONE AND THREE INCHES OF RAIN WILL FALL ACROSS THE WARNED 
AREA BY 1 PM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINTERBORO...WESTOVER...WALDO...VINCENT...VERIZON MUSIC CENTER AT
  OAK MOUNTAIN...VANDIVER...TALLADEGA SUPERSPEEDWAY...TALLADEGA
  MUNICIPAL AIRPORT...SYCAMORE...STEELE...RIVERSIDE...RIVERCHASE...
  RAGLAND...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...MEADOWBROOK...
  MARGARET...LOGAN MARTIN DAM...LINCOLN...LAKE PURDY...INDIAN SPRINGS
  VILLAGE...HIGHLAND LAKES...HARPERSVILLE...GREYSTONE...GRANT TOWN...
  FOWLER LAKE...COOSA ISLAND...BRANCHVILLE...BALD ROCK...ASHVILLE...
  ARGO...ALPINE BAY RESORT AND ALPINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3383 8605 3368 8615 3368 8605 3359 8599
      3358 8579 3350 8591 3330 8598 3330 8612
      3311 8618 3311 8650 3303 8655 3308 8662
      3307 8693 3307 8694 3325 8702 3353 8652
      3379 8658 3382 8643 3398 8628 3398 8620

$$

STEFKOVICH
1 follow-up statement
000 
WGUS74 KBMX 141820
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT SUN JUN 14 2009

ALC115-117-121-141900-
/O.CON.KBMX.FF.W.0033.000000T0000Z-090614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY AL-TALLADEGA AL-ST. CLAIR AL-
120 PM CDT SUN JUN 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ST.
CLAIR...TALLADEGA AND SHELBY COUNTIES...

AT 119 PM CDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANDIVER...
TALLADEGA SUPERSPEEDWAY...TALLADEGA MUNICIPAL AIRPORT...STEELE...
SPRINGVILLE...RIVERSIDE...RAGLAND...PELL CITY...ODENVILLE...MOODY...
MARGARET...LINCOLN...GRANT TOWN...BRANCHVILLE...BALD ROCK...
ASHVILLE...ARGO AND COOSA ISLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3383 8605 3368 8615 3368 8605 3359 8599
      3358 8579 3350 8591 3330 8598 3330 8612
      3311 8618 3311 8650 3303 8655 3308 8662
      3307 8693 3307 8694 3325 8702 3353 8652
      3379 8658 3382 8643 3398 8628 3398 8620

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:09 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jun 14, 7:09 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 AM CDT SUN JUN 14 2009

.UPDATED...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

ALL IS QUIET SO FAR THIS MORNING ACROSS THE AREA. WE ARE WATCHING
ANOTHER MCS CURRENTLY OVER WESTERN ARKANSAS. THERE IS SOME
UNCERTAINTY WITH HOW THIS WILL PROGRESS OVER THE NEXT 12 HOURS BUT
CERTAINLY SOME POTENTIAL THAT WE COULD BE DEALING WITH THIS
FEATURE OR SOME OFFSHOOT OF IT LATER IN THE DAY. THEREFORE...POPS
WILL AGAIN BE SLIGHTLY HIGHER THAN GFS MOS.

CENTRAL ALABAMA WILL REMAIN IN WEST NORTHWESTERLY FLOW THROUGH
MONDAY GIVING US ANOTHER OPPORTUNITY TO SEE STORM CLUSTERS DEVELOP
AND MOVE THROUGH THE AREA. 00Z NAM AND EURO ARE INDICATING ANOTHER
IMPULSE TO MOVE ACROSS NORTH ALABAMA ON MONDAY SO SCATTERED
SHOWERS AND THUNDERSTORMS SEEM POSSIBLE BY MONDAY AFTERNOON.

THE REST OF THE UPCOMING WORK WEEK IS TO BE DOMINATED BY A
BUILDING SUBTROPICAL RIDGE OVER THE SOUTH CENTRAL CONUS. THIS
FEATURE SHOULD KEEP ANY CONVECTION CONFINED TO THE FAR EASTERN
COUNTIES AND LIMITED TO THE AFTERNOON AND EARLY EVENING HOURS.
DAYTIME TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER AND MID
90S AREA WIDE.

LATE IN THE WEEK AND INTO NEXT WEEKEND...THE MODELS ARE BEGINNING
TO BACK BUILD THE RIDGE AS A WELL DEFINED SHORT WAVE EJECTS INTO
THE NORTH CENTRAL PLAINS AND INTO THE OHIO VALLEY REGION. THIS ALLOWS
FOR A TROUGH TO DEEPEN OVER THE EASTERN CONUS...COOLING
TEMPERATURES AND INCREASING RAIN CHANCES. THE 00Z GFS SEEMS TO BE
A LITTLE QUICK WITH THIS DEVELOPMENT AND WILL TEND TO FOLLOW THE
EUROS TIMING. FOR NOW...WILL KEEP POPS IN THE SLIGHT CHANCE
RANGE WHILE BRINGING TEMPS DOWN TO NEAR CLIMATOLOGY.

&&

.AVIATION...12Z TAF DISCUSSION.

THERE IS A LARGE THUNDERSTORM COMPLEX ON RADAR THIS MORNING MOVING
EASTWARD ACROSS ARKANSAS...AND ENTERING NORTHERN MS AND EASTERN TN.
THIS COMPLEX COULD AFFECT CENTRAL ALABAMA LATER ON
TODAY...ESPECIALLY THE NORTHERN TAF SITES...IF THE MOVEMENT SHIFTS
MORE SOUTHEASTWARD. AT THIS TIME ONLY GOING TO MENTION VCTS DUE TO
LACK OF CONFIDENCE IN THE EXTENT OF THE COMPLEXS IMPACT ACROSS THE
AREA.

PATCHY FOG REDUCED VISIBILITIES FOR A BRIEF PERIOD OF TIME IN A FEW
LOCATIONS THIS MORNING...BUT VIS IS NOW AT OR NEAR 6SM AT ALL SITES.
THE EXCEPTION IS TCL WHERE THERE COULD BE ANOTHER HOUR OR SO OF
LOWER VIS DUE TO LIGHT FOG.

CIGS AROUND 1500 FT ARE AFFECTING THE NORTHERN SITES AT THIS TIME
BUT SHOULD MOVE OUT WITHIN THE NEXT FEW HOURS...WITH VFR CONDITIONS
EXPECTED FOR THE REMAINDER

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     90  67  88  67  89 /  30  40  50  20  30
ANNISTON    90  70  89  69  91 /  30  30  40  20  30
BIRMINGHAM  90  71  90  71  92 /  40  40  40  20  10
TUSCALOOSA  92  72  93  70  95 /  40  30  30  10  10
CALERA      90  71  90  71  92 /  40  30  40  10  10
AUBURN      91  72  91  72  92 /  20  20  40  10  20
MONTGOMERY  94  72  94  72  96 /  30  20  30  10  10
TROY        94  71  94  71  95 /  20  20  30  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

88/19
Hazardous weather outlook, Jun 14, 6:30 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CDT SUN JUN 14 2009

ALZ011>015-017>050-151119-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
630 AM CDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY...FROM
11 AM THROUGH 8 PM...AS A ANOTHER THUNDERSTORM COMPLEX APPROACHES
THE AREA FROM THE NORTHWEST. THE THREATS ARE DAMAGING WINDS AND LARGE
HAIL. THERE REMAINS SOME UNCERTAINTY WITH THE TRACK OF THIS
THUNDERSTORM COMPLEX. AT THIS TIME...IT APPEARS THE MOST LIKELY
LOCATIONS TO BE IMPACTED WOULD BE THOSE AREAS ALONG AND NORTH OF
INTERSTATE 20.

ADDITIONALLY...THE RISK FOR ISOLATED MICROBURSTS IS MODERATE TO
HIGH ACROSS MOST OF SOUTH CENTRAL ALABAMA THIS AFTERNOON. THE MAIN
THREAT WITH THESE STORMS IS DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW STRONG STORMS ARE POSSIBLE ON MONDAY. THE MAIN THREAT WILL BE
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 9:32 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
932 AM CDT SUN JUN 14 2009

ALZ013-015-141515-
FAYETTE-WALKER-
932 AM CDT SUN JUN 14 2009

...SIGNIFICANT WEATHER ALERT FOR FAYETTE AND WALKER COUNTIES UNTIL
1015 AM CDT...

AT 931 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LYNN TO KANSAS TO 8 MILES
NORTH OF BERRY...OR ALONG A LINE EXTENDING FROM LYNN TO CARBON HILL
TO 9 MILES SOUTHWEST OF CARBON HILL...MOVING EAST AT 25 MPH.

WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  KANSAS.
  CARBON HILL.
  NAUVOO.
  TOWNLEY.
  LUPTON.
  OAKMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JD/02
Local storm report, Jun 14, 10:56 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
06/14/2009                   FAYETTE            AL   AMATEUR RADIO

            TREE DOWN ACROSS HIGHWAY 18 WEST OF FAYETTE.

&&

KSUMRALL
Local storm report, Jun 14, 11:10 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     TSTM WND DMG     NATURAL BRIDGE          34.09N 87.60W
06/14/2009                   WINSTON            AL   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 278 IN NATURAL BRIDGE.

&&

KSUMRALL
Local storm report, Jun 14, 11:26 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     6 N JASPER              33.94N 87.27W
06/14/2009                   WALKER             AL   EMERGENCY MNGR

            SEVERAL TRESS DOWN ALONG HIGHWAY 257.

&&

KSUMRALL
Local storm report, Jun 14, 11:35 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     NW MANCHESTER           33.90N 87.25W
06/14/2009                   WALKER             AL   AMATEUR RADIO

            TREE DOWN ON A CAMPER IN THE TOWN OF THATCH. HIGHWAY 195
            AND GORDON ROAD INTERSECTION. NO INJURIES.

&&

KSUMRALL
Local storm report, Jun 14, 11:51 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1151 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     TSTM WND DMG     SSW LOCUST FORK         33.91N 86.62W
06/14/2009                   BLOUNT             AL   BROADCAST MEDIA

            TREES DOWN ALONG HIGHWAY 79 BETWEEN LOCUST FORK AND
            COUNTY LINE.

1135 AM     TSTM WND DMG     PLEASANT GROVE          33.52N 86.41W
06/14/2009                   ST. CLAIR          AL   BROADCAST MEDIA

            TREE DOWN ON 3RD AVENUE IN PLEASANT GROVE.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:47 AM CDTSevere Thunderstorm WarningBMXLamar, Marion43 min
Jun 14, 10:05 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens40 min
Jun 14, 10:10 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston35 min
Jun 14, 10:24 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 14, 10:33 AM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston27 min
Jun 14, 10:39 AM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa36 min
Jun 14, 10:48 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson27 min
Jun 14, 10:55 AM CDTSevere Thunderstorm WarningBMXWalker, Winston35 min
Jun 14, 11:04 AM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa26 min
Jun 14, 11:16 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Shelby59 min
Jun 14, 11:21 AM CDTFlash Flood WarningBMXJefferson114 min
Jun 14, 11:27 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa48 min
Jun 14, 11:41 AM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair, Shelby, Talladega64 min
Jun 14, 12:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Chilton, Clay, Cleburne, Coosa and 2 more47 min
Jun 14, 12:30 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore60 min
Jun 14, 12:39 PM CDTSevere Thunderstorm WarningBMXDallas, Perry55 min
Jun 14, 12:49 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Elmore3 hr
Jun 14, 12:57 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa63 min
Jun 14, 1:10 PM CDTSevere Thunderstorm WarningBMXBullock, Dallas, Lowndes, Macon, Montgomery65 min
Jun 14, 1:24 PM CDTSevere Thunderstorm WarningBMXBullock, Chambers, Lee, Macon, Russell66 min
Jun 14, 1:37 PM CDTFlash Flood WarningBMXLowndes, Montgomery58 min
Jun 14, 1:50 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike55 min
Jun 14, 2:21 PM CDTSevere Thunderstorm WarningBMXLee, Russell39 min
Jun 14, 2:39 PM CDTSevere Thunderstorm WarningBMXBarbour, Pike36 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.